# SDR AALA201810199018

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 17,392 hours, 3,552 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LAVATORY SMOKE MESSAGE. NO INDICATION OF SMOKE IN ANY OF THE LAVATORIES. ACCOMPLISHED OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTION SYSTEM PER MM 26-17-00. ALL TESTS OK, NO FAULTS NOTED.
